MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
The reporter contacted animas on (b)(6) 2019 alleging the battery compartment and the cartridge compartment were both cracked.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8214368
Report Number2531779-2019-00043
Device Sequence Number11238509
Product Code OYC
UDI-Device Identifier10840406100082
UDI-Public10840406100082
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age45 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR